Thread: Clomid Make you Sleepy?
07-18-2002, 09:28 PM #1
Clomid Make you Sleepy?
Just a quick question. CLomid i'm on it for the past 5 or 6 days now(to lazy to count) and it's weird like i now instead of going to sleep at 7am i go to sleep at like 11pm or 12am. and wake up early to. weird. today i took a nap that lastid a bit. or maybe i'm just not getting enough rest?
07-19-2002, 10:35 AM #2
never heard of such a thing
07-19-2002, 11:58 AM #3Member
- Join Date
- Jul 2002
I am taking clomid now, on day 7, and are not having the problems now nor have I heard of it. Anything is possible, but going to bed at 7am is not going to help you grow/maintain unless you are sleeping till 3pm! lol Good Luck SG
07-19-2002, 12:38 PM #4
I felt tired on day 1 after taking 300mg of clomid. The rest of the time I just felt unmotivated.
07-19-2002, 12:54 PM #5
like excess said, just feel unmotivated but not tired, per se.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)